MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC TRAPLINER 7F; CATHETER, PERCUTANEOUS

VASCULAR SOLUTIONS LLC TRAPLINER 7F; CATHETER, PERCUTANEOUS
Catalog Number 5567
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "product separated into 2 pieces.It broke entering into the hemostasis valve.No air, particulate or component was reported entering the vasculature.No harm, injury or consequence was reported.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The customer report that a trapliner catheter "separated into 2 pieces" was able to be confirmed through investigation of the returned sample.The customer returned one trapliner catheter for evaluation.Signs of use were observed.Visual analysis revealed complete separation of the catheter at the weld joint between the hypotube and flat push rod.The outer diameter of both the hypotube and catheter body were within specification limits.A device history record review was performed, and no relevant findings were identified.Additional information indicated that the catheter broke while being introduced to the hemostasis valve.No patient harm was reported.Based on the customer report and the sample received, unintended user error likely caused or contributed to the event.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
TRAPLINER 7F
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23264420
Report Number2134812-2025-00039
Device Sequence Number20169060
Product Code DQY
UDI-Device Identifier10841156100551
UDI-Public(01)10841156100551(11)241105(17)261105(10)73L2400230(21)
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161901
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5567
Device Lot Number73L2400230
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/29/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer10/16/2025
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date10/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown